Abstract and Applied Analysis

New Hermite-Hadamard Type Inequalities for n -Times Differentiable and s -Logarithmically Preinvex Functions

Shuhong Wang and Ximin Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The concept of s-logarithmically preinvex function is introduced, and by creating an integral identity involving an n-times differentiable function, some new Hermite-Hadamard type inequalities for s-logarithmically preinvex functions are established.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 725987, 11 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wang, Shuhong; Liu, Ximin. New Hermite-Hadamard Type Inequalities for $n$ -Times Differentiable and $s$ -Logarithmically Preinvex Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 725987, 11 pages. doi:10.1155/2014/725987. https://projecteuclid.org/euclid.aaa/1412277123

Export citation